# SDR UALA2010123004765

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 56,698 hours, 20,075 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 LOP,  FLIGHT DIVERTED.  NR 1 ENGINE SPINNER IS NOT SERVICEABLE.  R & R SPINNER.  FOUND OIL IN STARTER DRIVE DRAIN LINE ALSO PMA DRIVE AND DEOILER LEAKING. STARTER DRIVE SEAL, DEOILER OIL SEAL AND PMA DRIVE SEAL HAVE BEEN REPLACED.  ALSO ENG DRIVE PAD COVER WAS R & R.  ACCOMPLISHED ENGINE RUN FOR 30 MIN AT 80 PERCENT NI.  OIL PRESSURE AND QTY GOOD.  RAN PACKS NO OIL SMELL IN CABIN.  NO LEAKS, NO OIL IN COWLING.
